The following pages link to Guangxue Yue (Q535468):
Displaying 5 items.
- Retraction notice to: Asymptotic constancy for a differential equation with multiple state-dependent delays CAM 233 (2009) pp. 356-360 (Q535470) (← links)
- Almost periodic solutions for a class of fourth-order nonlinear differential equations with a deviating argument (Q611448) (← links)
- Asymptotic constancy for a differential equation with multiple state-dependent delays (Q732140) (← links)
- Existence and uniqueness of anti-periodic solutions for a kind of Rayleigh equation with two deviating arguments (Q838073) (← links)
- (Q5314455) (← links)